MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Codes Hyperglycemia (1905); Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 10/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Returned meter and returned test strips evaluated with no defects found.Most likely underlying root cause: mlc-53- user's misunderstanding of the meaning of erratic results.Test strip udi# (b)(4).Note: manufacturer contacted customer on 10/29/2018 in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.
 
Event or Problem Description
Consumer reported complaint for erratic blood glucose results.Mother is calling on behalf of the customer.The customer is concerned with results obtained of 383 and 418mg/dl.The expected fasting blood glucose test result range was 200 to 300mg/dl.Customer did not report symptoms.Medical attention is reported as a result of the actual blood glucose results.The product is stored by customer according to specification in the bedroom.During the call on (b)(6) 2018, a back to back blood test was performed fasting by the customer and produced test results of 140 and 142mg/dl using true metrix meter.The test strip lot manufacturer's expiration date is 04/30/2019 and open vial date is three weeks ago.The meter memory was reviewed for previous test result history: (date/time not stored correctly) (b)(6).Mother is concerned with back to back test performed prior to emergency visit.Customer obtained 383mg/dl and 418mg/dl fasting on (b)(6) 2018.Customer was performing back to back test incorrectly from two hands with different finger pricks.Customer is not concerned with the results being high.Customer had symptoms of hyperglycemia of vomiting throughout the night before going to emergency room.While at the emergency room her blood sugar read in 400'smg/dl fasting.Daughter was treated for ketoacidosis on (b)(6) 2018 and released on (b)(6) 2018.Customer has a new meter and new strips.Old strips were discarded.Mother states readings are more stable since levemir began.Mother will send back new strips for investigation.Customer is now taking levemir in addition to novolog regimen and mother states glucose is better under control since new insulin added.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8021858
Report Number1000113657-2018-01116
Device Sequence Number16417301
Product Code NBW
UDI-Device Identifier00041220001286
UDI-Public(01)00041220001286
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2666
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/19/2018
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2018
Initial Report FDA Received Date10/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;